MathSciNet Relay Station
MathSciNet bibliographic data
MR2320312 46L54 (05A19 15A52 33C45 60C05 60D05 82B44)
Kusalik, Timothy; Mingo, James A.; Speicher, Roland Orthogonal polynomials and fluctuations of random matrices. J. Reine Angew. Math. 604 (2007), 1–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement